# SDR CA970922011

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna TU206G
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C402
- System (JASC): 6114 · Propeller Hub Section
- Part: Snap Ring
- Condition: Missing
- Location: Propeller Blade
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) A PROPELLER BLADE SNAP RING DEPARTED THE BLADE DURING FLIGHT. POST FLIGHT INSPECTION REVEALED A LOOSE PROPELLER BLADE AND A BROKEN PITCH LINK.
